On nonlinear gauge theories

Daniele Signori, Mathieu Stiénon

Research output: Contribution to journalArticle

Abstract

In this note, we study non-linear gauge theories for principal bundles, where the structure group is replaced by a Lie groupoid. We follow the approach of Moerdijk-Mrčun and establish its relation with the existing physics literature. In particular, we derive a new formula for the gauge transformation which closely resembles and generalizes the classical formulas found in Yang Mills gauge theories.

Original languageEnglish (US)
Pages (from-to)1063-1072
Number of pages10
JournalJournal of Geometry and Physics
Volume59
Issue number7
DOIs
StatePublished - Jul 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On nonlinear gauge theories'. Together they form a unique fingerprint.

  • Cite this